# SDR 95ZZZW664

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Pylon Fitting
- Part number: 5753054502
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 64,780 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 3 ENGINE PYLON SUPPORT FITTING FOUND CRACKED AT LOWER INBOARD RADIUS.  REPLACED FITTING.  TOTAL CYCLES 25,289.
